IJPAM: Volume 104, No. 4 (2015)
THE DIOPHANTINE EQUATION
FOR TWIN PRIMES AND
Department of Mathematics and Computer Science
College of Science
University of the Philippines Baguio
Governor Pack Road, Baguio City 2600, PHILIPPINES
Abstract. The main purpose of this paper is to correct the result of A. Suvarnamani that was published in this journal. In particular, A. Suvarnamani showed in  that is the ``unique solution'' to the Diophantine equation
In the present paper, we give more solutions to ().
That is, we show that if the well-known Twin Prime Conjecture is true, then the Diophantine equation given by (), where and are twin primes, has infinitely many solutions in positive integers. Furthermore, we show that if the sum of and is a square, then () has the unique solution
in non-negative integers.
Received: May 17, 2015
AMS Subject Classification: 11D61
Key Words and Phrases: Diophantine equation, twin primes, integer solutions
Download paper from here.
DOI: 10.12732/ijpam.v104i4.3 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 517 - 521
FOR TWIN PRIMES AND %22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.